Cervical Epidural Steroid Injection (anti-inflammatory) & TRT Issues

Discussion in 'Men's Health Forum' started by Blazerone, May 10, 2013.

  1. Blazerone

    Blazerone Member

    Two weeks ago I had a cervical epidural steroid injection and since that time my TRT benefits have reduced dramatically. I have talked to the doctor that preformed the procedure and he stated he has not heard of any negative drug reactions with the two. However my TRT specialist said that there is a possibility the two steroids are competing against each other.

    Does anyone have any input/experience on this matter?
     
  2. zkt

    zkt Member

    I dont think so! One binds to the glucorticoid receptor and the other the androgen receptor. While there is definite evidence of nuclear receptor cross talk it doesnt seem likely that there would be enough to warrant a dramatic decrease in ligand activity. In addition the cervical injection is designed to "stay in place" rather than diffuse into the body as a whole. BTW, my wife tried this procedure a while back. ssometimes it helps- sometimes not.

     
    Last edited: May 12, 2013
  3. Blazerone

    Blazerone Member

    Thanks zkt. So that's two for very unlikely and one for maybe. I don't know what is/was happening but I believe I am starting to feel a little TRT benefits again. This was my first epidural steroid injection and my last. I, also had many other side effects from this procedure that may have contributed to my lack of TRT benefits, which I should of mentioned.

    Thanks again.